RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 4, Pages 57–63 (Mi faa815)  

This article is cited in 11 scientific papers (total in 11 papers)

Newton polyhedron, Hilbert polynomial, and sums of finite sets

A. G. Khovanskii

Institute of Systems Analysis, Russian Academy of Sciences

Full text: PDF file (1065 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:4, 276–281

Bibliographic databases:

UDC: 513.34+513.60
Received: 10.10.1991

Citation: A. G. Khovanskii, “Newton polyhedron, Hilbert polynomial, and sums of finite sets”, Funktsional. Anal. i Prilozhen., 26:4 (1992), 57–63; Funct. Anal. Appl., 26:4 (1992), 276–281

Citation in format AMSBIB
\Bibitem{Kho92}
\by A.~G.~Khovanskii
\paper Newton polyhedron, Hilbert polynomial, and sums of finite sets
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 4
\pages 57--63
\mathnet{http://mi.mathnet.ru/faa815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209944}
\zmath{https://zbmath.org/?q=an:0809.13012}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 4
\pages 276--281
\crossref{https://doi.org/10.1007/BF01075048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KZ15100005}


Linking options:
  • http://mi.mathnet.ru/eng/faa815
  • http://mi.mathnet.ru/eng/faa/v26/i4/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Khovanskii, “Sums of Finite Sets, Orbits of Commutative Semigroups, and Hilbert Functions”, Funct. Anal. Appl., 29:2 (1995), 102–112  mathnet  crossref  mathscinet  zmath  isi
    2. A. Yu. Okounkov, “Note on the Hilbert Polynomial of a Spherical Variety”, Funct. Anal. Appl., 31:2 (1997), 138–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Lazarsfeld, R, “CONVEX BODIES ASSOCIATED TO LINEAR SERIES”, Annales Scientifiques de l Ecole Normale Superieure, 42:5 (2009), 783  mathscinet  zmath  isi
    4. Kiumars Kaveh, A. G. Khovanskii, “Mixed volume and an extension of intersection theory of divisors”, Mosc. Math. J., 10:2 (2010), 343–375  mathnet  mathscinet
    5. Kaveh K., Khovanskii A.G., “Moment polytopes, semigroup of representations and Kazarnovskii's theorem”, J Fixed Point Theory Appl, 7:2 (2010), 401–417  crossref  isi
    6. A. G. Khovanskii, “Intersection theory and Hilbert function”, Funct. Anal. Appl., 45:4 (2011), 305–315  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Kiumars Kaveh, A. G. Khovanskii, “Newton polytopes for horospherical spaces”, Mosc. Math. J., 11:2 (2011), 265–283  mathnet  mathscinet
    8. V. A. Kirichenko, E. Yu. Smirnov, V. A. Timorin, “Schubert calculus and Gelfand–Zetlin polytopes”, Russian Math. Surveys, 67:4 (2012), 685–719  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    9. Kaveh K. Khovanskii A.G., “Newton-Okounkov Bodies, Semigroups of Integral Points, Graded Algebras and Intersection Theory”, Ann. Math., 176:2 (2012), 925–978  crossref  isi
    10. Proc. Steklov Inst. Math., 286 (2014), 268–284  mathnet  crossref  crossref  isi  elib  elib
    11. I. D. Shkredov, “Structure theorems in additive combinatorics”, Russian Math. Surveys, 70:1 (2015), 113–163  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:621
    Full text:256
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020